# SDR CA010621027

- Difficulty date: May 26, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 5,980 hours
- Engine: Pwa JT15D4
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 1338932
- Condition: Cracked
- Location: Brake Assy
- Part time: 692 cycles
- Component: Brake Assy, Bfgoodrich, 215286
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING IN QUESNEL B.C, WHEN THE PILOT APPLIED BRAKE HE FELT THE AIRCRAFT VIBRATE AND SHUTTER WHEN LH BRAKE APPLIED. THEY TAXIED TO THE RAMP AND NOTIFIED MAINTENANCE AFTER SHUTDOWN. INVESTIGATIONBY MAINTENANCE FOUND THAT THE BRAKE WEAR PINS STILL INDICATED THERE WAS LIFE REMAINING ON THE BRAKES, HOWEVER THE BRAKE WAS WORN TO THE LIMITS AND THE INBD STATOR WAS CRACKED THROUGH. THE BRAKE ASSEMBLY WAS REPLACED WITH AN OVERHAUL UNIT AND THE A IRCRAFT WAS RETURNED TO SERVICE.
